Andre-Quillen cohomology and rational homotopy of function spaces

J Block, A Lazarev

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)

Abstract

We develop a simple theory of Andre-Quillen cohomology for commutative differential graded algebras over a field of characteristic zero. We then relate it to the homotopy groups of function spaces and spaces of homotopy self-equivalences of rational nilpotent CW-complexes. This puts certain results of Sullivan in a more conceptual framework. (c) 2004 Elsevier Inc. All rights reserved.
Translated title of the contributionAndre-Quillen cohomology and rational homotopy of function spaces
Original languageEnglish
Pages (from-to)18 - 39
Number of pages22
JournalAdvances in Mathematics
Volume193 (1)
DOIs
Publication statusPublished - May 2005

Bibliographical note

Publisher: Academic Press
Other identifier: IDS Number: 920RD

Fingerprint Dive into the research topics of 'Andre-Quillen cohomology and rational homotopy of function spaces'. Together they form a unique fingerprint.

Cite this